MathSciNet Relay Station
MathSciNet bibliographic data
MR1107493 70K20 (34D99 70E99)
Kozlov, V. V. The stability of equilibrium positions in a nonstationary force field. (Russian) Prikl. Mat. Mekh. 55 (1991), no. 1, 12--19; translation in J. Appl. Math. Mech. 55 (1991), no. 1, 8–13 (1992)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement